# SDR SWIA202511261021

- Difficulty date: October 21, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lintel
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REO 670-53-21-493 REV -D 2015-07-10 REPAIRS TO PAX DOOR LINTEL (STR.3L) BTW FS 280 & 295   (C-CHECK)  COMPLIED WITH REPAIRS TO PAX DOOR LINTEL (STR.3L) BTW FS 280 & 295 IAW ALL STEPS OF REO 670-53-21-493 REV-D, DATED 2015-07-10. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK TEST GOOD.
